Show simple item record

dc.creatorCuevas, Claudio
dc.date2017-06-14
dc.date.accessioned2019-11-14T12:00:13Z
dc.date.available2019-11-14T12:00:13Z
dc.identifierhttps://www.revistaproyecciones.cl/article/view/1628
dc.identifier10.22199/S0716-09172000000100002
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/113315
dc.descriptionWe prove the injectivity of the linearization of the hyperbolic Dirichlet to Neumann functional in a “small” compact neighborhood of the identity element e of an abelian Lie group G, under some suitable transversality condition.es-ES
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttps://www.revistaproyecciones.cl/article/view/1628/1988
dc.rightsDerechos de autor 2000 Proyecciones. Journal of Mathematicses-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 19 No 1 (2000); 19-25en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 19 Núm. 1 (2000); 19-25es-ES
dc.source0717-6279
dc.source0716-0917
dc.subjectHyperbolic Dirichletes-ES
dc.subjectNeumann functionales-ES
dc.subjectLie groupses-ES
dc.subjectabelian groupses-ES
dc.subjecthiperbólica de Dirichletes-ES
dc.subjectfuncional de Neumannes-ES
dc.subjectgrupos de Liees-ES
dc.subjectgrupos abelianos.es-ES
dc.titleOn the hyperbolic Dirichlet to Neumann functional in abelian Lie groupses-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record